# SDR CA110208009

- Difficulty date: January 28, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ABORTED TAKEOFF (SINGLE ENGINE)  THE CUSTOMER REPORTED THAT THE ENGINE WOULD NOT MAKE POWER AND TAKE-OFF WAS ABORTED. DURING A SUBSEQUENT START THE ENGINE WOULD HANG AND THE EMERGENCY POWER LEVER WAS REQUIRED TO ACHIEVE IDLE POWER. TROUBLESHOOTING ONGOING.
